Discussions that mention ansaid

Women's Health board


Actually my gynecologist just told me this is just something I have to deal with. She found no problem with me. She said it's something many women deal with and since my mother suffered similar symptoms and had no problem, there are no indications that I do.

I really don't want to go on the pill. I don't want to imbalance my body with things like that. Hormones, you never know the side effects, etc. Plus does the pill effect your fertility in the long run? I really don't know, but I don't intend to take it.
The pill is called Ansaid, and I've been taking it for many years now. My period has eased a bit, I don't have "heavy flow" - just the first 2 days, then I'm light. Its just the couple days before it comes, cramps set in (light cramps lead to heavy cramps until "the day") and then I really need to go #2 in the morning, esp. in the cold months.

I'll look into those heating pads...
Quote from MafiaKiddo:
I get diahrea a few days before my period every month. If it happens when I'm working I take a couple immodium AD's to stop myself up. Most days I don't have time to go to the bathroom at my job so this has worked out for me.


Thanks so much! I'll look into immodium AD...tell me, do you take it even before you feel pain? More like a precaution type? And does it cause constipation days later?

About the birth control, my doctor has brought it up, but the Ansaid pills are working fine so we agreed to stick with those. She has never indicated to me that I have a problem. She was more, "Well, sorry but there's nothing that could REALLY eliminate these pains..." I'm down to the first day of pain, maybe the second if the first is not that painful. And the flow has dropped drastically these past years. The first day is the worst, if not the second then. But I am cautious about these things, especially after my first "accident" in 6th grade...It was my second day and my first time ever...I leaked a bit on the chair....SO embarrassed. Luckily it was lunch break and the whole class was out. But I had a male teacher!! Anyway, those days are long gone. We deal with what we can, I guess!
:)
I agree with the heating pad suggestions. I'm not sure what Ansaid pills are? But my doctor had me take prescription strength aleve. Not only does it help cramps, it lightens your flow. But just wondering, have you been checked for endometriosis? Because that is one thing that most certainly will impact your fertility if you don't get it treated.
As far as the birth control pills, I'm in a similar situation. I've decided that for now while I'm not married and I can use it, I'm going to. Even with the Aleve my periods were still lasting 9 days and coming every 21 days. And there is nothing they can do about it until I have surgery. It was a tough decision for me. I'm scared of the serious side effects (mainly worried about stuff like blood clots, not fertility problems). But it has really increased my quality of life. And after 3 gynecologists told me I needed it, I felt like I was hurting my body more by not being on it. Anyways, don't violate your beliefs. But if you can use them while you are abstaining, you might want to consider it.
hope as far as I'm concerned the catholic church has no problem with the taking bc pills for medical reasons. I tell you do sound a lot like me and I too refuse the use of bc pills for same reasons you do but see I don't suffer severe cramps and nausea. Should I suffer a day of nausea every month I would have tried any venom that could possibly get rid of it but that's just me. What I dont understand is if the Ansaid pills are working for you then why are you asking?
My congratulations on sticking to your religious beliefs. It's always refreshing to hear people loving jesus in this world so wounded.